Abstract

Let $X$ be an irreducible $n$-dimensional projective variety in ${\Bbb C}P^N$ with arbitrary singular locus. We prove that the $L^2$-$\overline\partial$-$(p,1)$-cohomology groups (with respect to the Fubini-Study metric) of the regular part of $X$ are finite dimensional.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 129-151
Launched on MUSE
2009-01-30
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.